Common Fixed Point Theorem for Weakly Compatible Mappings in Fuzzy Metric Spaces Using Implicit Relation

Main Article Content

Sanjay Kumar
Asha Rani

Abstract

In this paper, we prove a common fixed point theorem for weakly compatible mappings satisfying an implicit relation in fuzzy metric spaces using \(t\)-norm \(T\) of Hadzic-type(\(H\)-type for short). Our theorem generalizes the result of Zikic-Dosenovic [1]. At the end, we provide an example in support of our theorem.

Article Details

How to Cite
Kumar, S. ., & Rani, A. . (2022). Common Fixed Point Theorem for Weakly Compatible Mappings in Fuzzy Metric Spaces Using Implicit Relation. Journal of Advanced Studies in Topology, 3(3), 86–94. Retrieved from https://m-sciences.com/index.php/jast/article/view/73
Section
Research Articles